Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with H.Pylori. Taking B12 shots, started taking oral medication. Was my intrinsic factor destroyed?

Having been diagnosed and treated for h. pylori , my doctor informed that I must be on B12 for the rest of my life. Presently I am getting b12 shots every 3 months. I have done research that indicated B12 can be taken orally. I tried this but by month two I begin to feel very tired. Does this mean that my intrinsic factor was destroyed? Can it be repaired or must I be on B12 for the rest of my life?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Internal Medicine Specialist 's  Response
HI BABYROACH2008,
I THINK YOUR PHYSICIAN IS VERY RIGHT IN PRESCRIBING A LIFE TIME VIT B12 TO YOU.

YOU HAVE PERNICIOUS ANEMIA/ATROPHIC GASTRITIS WHERE INTRINSIC FACTOR IS ABSENT WHICH IS NECESSARY TO ABSORB VIT.B12 FROM GUT. IT IS AN AUTOIMMUNE DISEASE AND AFFECTS WOMEN MUCH MORE FREQUENTLY THAN MEN.
SO YOU NEED PARENTERAL SUPPLIMENT OF THAT.

YOU WILL HAVE MUCH MORBIDITIES IF YOU NEGLECT THE INJECTIONS;-

LIKE ANEMIA AND WEAKNESS, BALD TONGUE, ORAL ULCERS RECURRENTLY AND IF YOU NEGLECT FURTHER WILL RESULT IN SACD- SUBACUTE COMBINED DEGENERATION, A DREADED NEUROLOGICAL DISEASE WHICH MAKES THE PATIENT BED RIDDEN, PSYCHOTIC AND RUNS A PROLONG COURSE.

TAKE CARE!
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor